# SDR 00FDEA00415

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN LIGHT BURN OUT,  DID GO AROUND.  REPLACED ONE BULB & ALL INDICATIONS NORMAL.  RELAMPED NOSE GEAR INDICATOR LIGHT OPERATION NORMAL PER MM 33-10-00.
